Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Natural continuous extensions of Runge-Kutta methods

Author: M. Zennaro
Journal: Math. Comp. 46 (1986), 119-133
MSC: Primary 65L05
MathSciNet review: 815835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper develops a theory of Natural Continuous Extensions (NCEs) for the discrete approximate solution of an ODE given by a Runge-Kutta process. These NCEs are defined in such a way that the continuous solutions furnished by the one-step collocation methods are included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society